Compression of perfect gas by multiply reflected shock waves
Doklady Akademii Nauk, Tome 222 (1975) no. 3, pp. 575-578
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1975_222_3_a16,
author = {V. A. Belokon'},
title = {Compression of perfect gas by multiply reflected shock waves},
journal = {Doklady Akademii Nauk},
pages = {575--578},
year = {1975},
volume = {222},
number = {3},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1975_222_3_a16/}
}
V. A. Belokon'. Compression of perfect gas by multiply reflected shock waves. Doklady Akademii Nauk, Tome 222 (1975) no. 3, pp. 575-578. http://geodesic.mathdoc.fr/item/DAN_1975_222_3_a16/